Erratum to: The hitting distributions of a half real line for two-dimensional random walks

Kôhei Uchiyama Department of Mathematics, Tokyo Institute of Technology

Probability mathscidoc:1701.28004

Arkiv for Matematik, 50, (1), 199-200, 2011.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 402 downloads ] [ 0 comments ]
@inproceedings{kôhei2011erratum,
  title={Erratum to: The hitting distributions of a half real line for two-dimensional random walks},
  author={Kôhei Uchiyama},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203632247258018},
  booktitle={Arkiv for Matematik},
  volume={50},
  number={1},
  pages={199-200},
  year={2011},
}
Kôhei Uchiyama. Erratum to: The hitting distributions of a half real line for two-dimensional random walks. 2011. Vol. 50. In Arkiv for Matematik. pp.199-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203632247258018.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved